# SDR QXEA0200901

- Difficulty date: June 21, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 1,357 hours, 1,611 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rivet
- Condition: Loose
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - ON WALKAROUND FOUND 3 LOOSE RIVETS ON NR 2 ENGINE NACELLE HORSE COLLAR. REINSTALLED HORSE COLLAR. NO PARTS REPLACED. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
